# SDR HNAA2025052300363

- Difficulty date: May 22, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 44,822 hours, 40,118 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Condition: Burned
- Location: Buss
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS ELECTRICAL BURNING SMEILL FOR 10MIN IN FWD CABIN DURING APPROACH STARTING AT 8000FT, PREV HISTORY FOR FUMES WITH BURNED CONTACTOR SUPPORT IN LH DIST BUSS. INSPECTED FWD CABIN AREA FOR ANY SIGNS OF ELEC DAMAGE, NONE FOUND. INSPECTED LT & RT ELECTRICAL DIS BUSS. NO DEFECTS NOTED. INSP LT DIST BUSS FOR DAMAGE AROUND PREVIOUS OVERHEAT DAMAGE AREA REF EO1-24-25-0176. DAMAGE HAS NOT INCREASED. CLEANED PANLE WITH CONTACT CLEANER. REF LP 348825-1 FOR BROKEN RH DIST VENTILATION VENT. CONT ON LP348825-2. RAN PACKS & ELECTRICAL SYSTEMS. NO FUMES NOTED. A/C OK FOR SERVICE.
